# SDR SWAA2022031478904

- Difficulty date: August 1, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER VAPOR BARRIER CRACKED AT STA 663 WL 145 / REPAIRED A CRACK ON L/H LOWER VAPOR BARRIER STA 663 WL 145 I.A.W B737 SRM 57-10-10-2R-2 AND 51-70-04-2R-10. DAMAGE WAS BEYOND ALLOWABLE LIMITS OF B737 SRM 57-10-10-A-2
